# SDR UALA2012051002686

- Difficulty date: May 10, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 36,076 hours, 14,746 cycles
- Engine: Iae V2522A5
- Engine time: 3,200 hours, 19,975 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: E, A

## Discrepancy

CREW ADVISES "ENG OIL CLOG WITH VIBRATION" DIVERTING TO DEN.  CREW DECLARED EMERGENCY WITH ATC.  NR 2 MASTER CHIP DETECTOR HAS LARGE AMOUNT OF METAL ON IT. REPLACED NR 2 ENGINE REF MT71-017. AFTER ENGINE CHANGE, IDLE LEAK CHECK FOUND FLUID DRIPPING FROM COWLING. REPLACED NR 2 ENGINE  HP-LP ACTUATOR. OPS AND LEAK CHECK PERFORMED. ALL PASSED.
